# SDR DALA2017061204653

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 73,907 hours, 55,436 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Miswired
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY FLUORESCENT LIGHT FOUND INOPERATIVE.   FOUND THE BALLAST MISWIRED. CONNECTED LEFT BALLAST IAW WDM 33-23-01. OPS CHECKED OK.
